# SDR IXXA20110813001

- Difficulty date: August 13, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND VERTICAL STABILIZER RT LATERAL SKIN CORRODED AT STA ZR 35.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 51-1-8, SRM 55-2-0, SRM 51-1-21A, SRM 55-1-0 PAGE 1, SRM 55-5-1, FIG 1 ITEM "K" VIEW "A", DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-3-0, SRM 51-1-20D, SRM 51-1-21A, AND SRM 51-3-1.
